MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU

ARROW INTERNATIONAL LLC AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM; CATHETER INTRAVSCULAR THERAPEU
Catalog Number CDC-45552-VPS2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: peel-away sheath separated at one of the white tabs.
 
Additional Manufacturer Narrative
(b)(4).The report of a peel-away sheath tab breaking off was confirmed through complaint investigation of the returned sample.The customer returned one peel-away sheath for analysis.Signs of use in the form of biological material were observed.Visual analysis revealed that one tab of the peel-away sheath was separated adjacent to the hub.It was noted that both the seam lines were completely split.Microscopic examination confirmed the damage.The peel-away length measured 2 13/16" via calibrated ruler, which was within the specification limits of 2 5/8" - 2 7/8" per the catheter peel-away product drawing.The sheath outer/inner diameter could not be accurately measured due to the severity of the damage.The ifu provided with the kit informs the user, "check peel-away sheath placement by holding sheath in place, twisting dilator hub counterclockwise to release dilator hub from sheath hub, withdraw guidewire and dilator sufficiently to allow blood flow".A device history record review was performed, and no relevant findings were identified.Based on these circumstances and comments from the manufacturing unit, manufacturing process likely caused or contributed to this issue.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this iss ue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: peel-away sheath separated at one of the white tabs.

Brand Name
AGBA PICC/DELTA FG: 2-L 5.5 FR X 55 CM
Common Device Name
CATHETER INTRAVSCULAR THERAPEU
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18473708
Report Number1036844-2024-00002
Device Sequence Number6885597
Product Code LJS
UDI-Device Identifier30801902120794
UDI-Public30801902120794
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberCDC-45552-VPS2
Device Lot Number33F23G0461
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown